| Model Number |
ENF-V2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the videoscope exhibited foreign matter on bending section cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to fields: h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 14 years since the subject device was manufactured.The legal manufacturer reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.The event can be detected/prevented by following the instructions for use which state: the following is a detailed description of the contents of the instruction manual (cleaning/disinfection/sterilization section) when the device is shipped.Chapter 6: application and conditions for cleaning, disinfection, and sterilization chapter 7: cleaning, disinfection, and sterilization procedures.Olympus will continue to monitor field performance for this device.